Toggle Main Menu Toggle Search

Open Access padlockePrints

The influence of two-dimensional organization on peptide conformation

Lookup NU author(s): Dr Agnieszka Bronowska



This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).

Publication metadata

Author(s): White SJ, Johnson SD, Sellick MA, Bronowska AK, Stockley PG, Wälti C

Publication type: Article

Publication status: Published

Journal: Angewandte Chemie International Edition

Year: 2015

Volume: 54

Issue: 3

Pages: 974-978

Print publication date: 12/01/2015

Online publication date: 20/11/2014

Acceptance date: 13/10/2014

Date deposited: 03/02/2016

ISSN (print): 1433-7851

ISSN (electronic): 1521-3773

Publisher: Wiley-Blackwell Publishing Ltd.


DOI: 10.1002/anie.201408971


Altmetrics provided by Altmetric